MathSciNet Relay Station
MathSciNet bibliographic data
MR1789482 35K55 (35B33 35B40 35K60)
Chlebík, M.; Fila, M. From critical exponents to blow-up rates for parabolic problems. Rend. Mat. Appl. (7) 19 (1999), no. 4, 449–470 (2000).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement